Aa
Aa
A
A
A
Close
Avatar universal

stupid injection

i have an area on my arm from using over the weekend where ...okay we were partying with cocaine and we weren't snorting it...anyway my arm is very sore to the touch, a little swollen and slightly red but very sore.  i am afraid to go to the dr. because of the situation.  i don't do this very often at all.  the thing is after it was all done some one had this brain storm to shoot a 30 roxy to bring it down and i don't know what to think.....i am scared and don;t know what to do.  i want to quit taking these roxys also.  i am in a depression state with all that is happening with my home and family.  my stress level is out of sight and it has caused me to lower myself to this because it supposedly makes me feel better..ha ha,  i have lost close to 20 lbs and don't have any more to lose.  anyway, my arm....what to do....i can stop that use easily....just stay away from that crowd.
9 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I would suggest going to the Doctor. You need to have that looked at as there are some nasty infections from shooting up and you could lose your arm if it gets bad. The Emergency room sees this sort of thing all the time. That would be the first thing and then if you decide you want to quit taking this stuff then there is plenty of support on how to do that too.

Best of luck.
Helpful - 0
1047946 tn?1332608029
You said it in your last sentence. "I can stop that use easily...just stay away from the crowd". That should be the first thing in your plan if you want to honestly get off these drugs. It can be hard sometimes because they may be some friends you have known for awhile. But you will come to find out that they will more than likely put the drugs before you and that's not a true friend. This forum is so much help while going through withdrawals and is great for aftercare. If you keep using your depression rate will get worse and worse with time.You then have to worry about your family on whether or not they will still be there for you. A lot of people don't quit using until they hit rock bottom. You do not have to be one of them. Pick a day to quit and stick to it. The worst of the withdrawals will be over around 5 days or so. It's the mental part you need to keep a eye on. It can be so easy to tell yourself, I'll just take one. The problem with that is we end up taking way more than one and we are back at square one again. Keep a positive attitude and train your brain to make you do this. In the upper right hand corner of the screen there is the health pages. Look in to the amino acid protocol. It lists some vitamins and supplements that help during withdrawals. Also be sure you are eating healthy, pushing the fluids, and exercising. If for some reason you can't eat, get those protein shakes so your body is getting nutrients. I can't stress exercise enough. It may feel impossible at first but force yourself to get up and try it. I know at first I planned on just a walk or jog around the block but it felt so good I went almost 2 miles. While exercising you kind of forget about the withdrawals.Toss in some headphones with some of your favorite music that gets you pumped and walk or jog away! It really does help and will speed up the whole process by sweating. Get some immodium for the you know what and advil for the sore muscles. Take HOT baths as much as needed. They will help with the rls if you take a soak before bedtime.
Did you share the needle? If so you need to go get checked by a doctor asap. If you are suffering because of depression are you taking anything for it? If not schedule a doctor appointment and talk everything over with him. Don't worry about the doctor. They cant turn you in for use if you are seeking help. You could always say it was a vitamin B-12 shot for extra energy if you don't feel comfortable telling the truth. I'm pretty sure they have to keep their visits confidential because of the hipaa policy. If that's the case tell him the truth about everything. He may offer some meds that may help you with the withdrawals and also something to help with the anxiety and depression you are having. It sounds like you arm might have a infection just from the way you described it. So, either you shared needles or the one you used wasn't sterilized. If it is infected you will need some amoxicillan or penicillan for that. I'm just guessing here. You really should go and get it looked at and talk to the doctor about the other issues also.
Just stay strong and you will beat this addiction. I hope you can quit the pills easily. You may feel some discomfort from withdrawals but it is not life threatening. Hang in there bud!
Helpful - 0
1017452 tn?1254904998
I totally agree. You definitely need to got to the ER...it sounds like you need antibiotics urgently. Also I hope the needle was clean? Cause that complicates things even further.  Please once you've seen the doctor come back here and we'll support you back to health and well being. Take care
Helpful - 0
Avatar universal
wow, ya'll are great with the support and quick response to my problems. the needle was clean, no sharing.  that was something different to do (which was stupid), i am not an avid needle user. it was like being a social drinker just using something different.  and as far as the depression,  i'm going to see a dr. .next week.  the depression thing has gotten way out of hand.  there are days i want to eat a bullet to get away from it all and days all i do is cry. we are about to lose our home to foreclosure. our business failed due to the economy.  that's when all this started. first it was drinking,  don't do that anymore then the pills, still doing that and the cocaine, well like i said that was just a social thing. no addiction, thank god.  we can walk away from that stuff. it was just something different.  the addiction to the pills is the real kicker.  i kicked these things one time before and promised not to do them anymore and something happened to my husband and wanted a couple so i found them and blam,  right back to using again.  i am so disappointed in myself for letting all this happen.  i have kids to care for, i can't be doing this.  its if i don't have them i don't have the energy to keep up with them.  is there something to take other than a prescription drug to help ease of these pills.  i want to quit i just won't be worth a poop for awhile and that is hard to hide from family.  if they all new about all this i would be disowned.  thanks to all that responded.  that actually felt good to see that someone took the time to write back.
Helpful - 0
Avatar universal
WD is very unpleasant but the acute symptoms rarely last more than a week. The external symptoms appear very like flu so if you wanted clean up in secret flu could be a usable cover story.

However, covering things up isn't necessarily the right answer, I hid my addiction from everyone for years ... the net result of that was no one had any other reason for my erratic/destructive behaviour other than me being a complete asshat and I burnt pretty much every relationship I had by the end.

Which course would cause the least problems in your case I would not dream of saying, everyones situation is different. The main thing is the pills will be making any depression worse, if you can get off them you can start to get your life back.

As to what to take to manage the withdrawal symptoms I don't really know enough to advise but good luck however you decide to do it. It won't be easy but you can do it if you want to enough and really mean it.
Helpful - 0
Avatar universal
I would GO TO THE DOCTOR.... sounds like CELLULITIS..
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
Go to the doctor and be honest with them.  You dont want to let this go........sara
Helpful - 0
Avatar universal
You should see a Doc - the many pounds that you recently lost indicate that the drugs won out over the nutrition. That opens the doors for many opportunistic infections................If you dont go to the Doc right away - - - -  monitor the arm and yourself.....  keep track of your temperature and see the Doc if it is/or becomes elevated........feel the arm area and if it exhibits a "warmth" go to the Doctor.....also keep watching for swelling (a cloth tape measure is good for this...)  - - -   if the solution were not sterile you could develop an infection...... also if not prepared properly the oxy can gel and cause pain - is is absorbed by tissue gradually .......  and if you share needles you risk hepatitis c - symptoms take awhile to develop .... thats not currently the problem here - but could be historically......
Helpful - 0
1047946 tn?1332608029
How are you hanging in there?
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.